Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Hitoshi Kumano-Go "On propagation of regularity in space-variables for the solutions of differential equations with constant coefficients," Proceedings of the Japan Academy, Proc. Japan Acad. 42(3), 204-209, (1966)